Translator Disclaimer
2013 Dirac operators and symmetries of quasitoric manifolds
Michael Wiemeler
Algebr. Geom. Topol. 13(1): 277-312 (2013). DOI: 10.2140/agt.2013.13.277

Abstract

We establish a vanishing result for indices of certain twisted Dirac operators on Spinc–manifolds with nonabelian Lie group actions. We apply this result to study nonabelian symmetries of quasitoric manifolds. We give upper bounds for the degree of symmetry of these manifolds.

Citation

Download Citation

Michael Wiemeler. "Dirac operators and symmetries of quasitoric manifolds." Algebr. Geom. Topol. 13 (1) 277 - 312, 2013. https://doi.org/10.2140/agt.2013.13.277

Information

Received: 18 August 2011; Revised: 22 March 2012; Accepted: 11 September 2012; Published: 2013
First available in Project Euclid: 19 December 2017

zbMATH: 1266.57021
MathSciNet: MR3031643
Digital Object Identifier: 10.2140/agt.2013.13.277

Subjects:
Primary: 57S15, 57S25, 58J20

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.13 • No. 1 • 2013
MSP
Back to Top